# SDR SWAA2023062956973

- Difficulty date: June 7, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SEAT TRACK FASTENER AT PASSENGER CABIN BS727B LBL45 WL208. FWD FASTENER.<[01] UPDATED MEASUREMENTS TABLE AND STEP 1.;[02] CERTIFIED CORRECTIVE ACTION 1 AND STEP 1 PARTIAL;[03] UPDATED MEASUREMENTS TABLE;[04] VERIFIED MEASUREMENT TABLE;[05] REMOVED CABIN SEAT TRACK LBL45 W208 BS727B-887 PER SRM 51-40-02-0G-0.;[06] RECEIVED NEW SEAT TRACK FROM O.S.S; ENSURED IT CONFORMS TO DWG# 146A5350 REV-; REFER TO ATS BUILD RECORD 779554-CSD;;[17] LOCATED; DRILLED; COUNTERSUNK; REAMED; AND INSTALLED A BACB30LX8A* OVERSIZED BOLT AS SHOWN IN FIGURE 1-1 ON EA 23-153-01875 AS PER 737-700 SRM 51-40-02: INSTALLED ALL BOLTS WET WITH BMS 5-95 SEALANT IN CLASS I HOLES PER 737-700 SRM 51-40-05 FIGURE 6/GENERAL; TABLE B. INSTALLED ALL PRODUCTION FASTENERS WITH 1.7D MINIMUM EDGE MARGIN; UNLESS OTHERWISE DETAILED IN FIGURE 1-1 ON EA 23-153-01875. SEE FAULT TTG8Q00LK5KM FOR DETAILS.  UPDATED STEPS 2-9.;[18] CHANGED STEPS 2-9 FROM COMPLETE TO PENDING FOR Q.C. VERIFICATION.;[19] PARTIAL UPDATE FOR STEPS 1 AND 10;[20] VERIFIED STEPS 1 AND 10.;[21] VERIFIED CORRECTIVE ACTION 17.;[22] STEPS 2-9 CHANGED STATUS FROM PENDING TO PARTIAL; AND ADDED TOOLING ID; AND UPDATED STEPS 1 AND 10.;[23] VERIFIED STEPS 1-10.;[24] TASK COMPLETE.;[25] WORK ACCOMPLISHED PER EA 23-153-01859 IN CONJUNCTION WITH FAULT TTG8Q00LK5KM AND EA 23-153-01875;[26] VERIFIED CORRECTIVE ACTION 25
